# SDR SWAA2020012740738

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 50,039 hours, 26,228 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER HORIZONTAL STABILIZER SKIN HAD A L=.750" CRACK LOCATED 16 5/8 INCHES AFT OF FRONT SPAR AT STAB LE STA 199.23.    REPAIRED THE SKIN IAW SRM 55-10-01-2R-11, REPAIR 11. THIS IS A CATEGORY B REPAIR. PERFORM A DVI AND AN EXTERNAL LOW FREQUENCY EDDY CURRENT (LFEC) INSPECTION OF THE EXTERNAL PART 1 DOUBLER AND INSPECT THE SKIN UNDER THE EXTERNAL PART 1 DOUBLER AT 56000 TOTAL FLIGHT.
